# SDR ASOA201901063011

- Difficulty date: January 6, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 30,233 hours, 23,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14526855008
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND SHEAR CLIP AT FRAME 24 BETWEEN STRINGER 15-16L CRACKED. MAINTENANCE REPLACED SHEAR CLIP.
